i take Hydroxyzine PAM 50 mg tabs (vistaril) , Nifedipine ER 30 mg, Losartan Potassium 50 mg (cozaar) and O-Cal Prenatal pills. i just recently was told im allergic to potatoes. i need to know if any of these pills have any type of potato in them. im very rattled knowing that i could be taking pills that will cause a reaction rather then cure one. thank you for taking time to read this.
8 Jul 2010
What you should have done is to have told the Doctor before he/she prescribed all these meds to you is what you are allergic to.
So just to be safe give your Doctor a call and ask him/her, or read the leaflets each one comes with and check what they are made of ( chemical composition) or you can also go to your local pharmacy and ask your pharmacists, if there are any risks involved for you with regrds to the meds you were prescribed regarding your allergies.
Best of luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
High Blood Pressure - I am currently on Micardis, Lasix and Coreg for hypertension. My doctor wants?
... to add nifedipin ER 30 mg. to my meds. I previously had extreme leg swelling and pain on Norvasc. Will this happen with nifedipine?
1 answer • 23 Nov 2009
... and doctor prescribe me the following medicine XAVOR-DIN(losartan potassium50/hydrocholothiazide25, concor2.5mg, optilets-m,Zyloric-300, Hilaxin ...
1 answer • 20 Dec 2009
Could the Vioxx that I took before in 2003 have caused the problem I am now having with high blood pressure? It is sometimes 197/127.
2 answers • 24 Feb 2012
I had a pacemaker put in april the 2nd I have always already had anxiety and fear but it has increa?
sed i take cozar norvasc and coreg for blood pressure and i have pvc's every 3rd heartbeat is it safe to use Hydroxpline i was just prescribed ...
1 answer • 5 May 2013
I have a low blood pressure,but I feel as throug my pressure has been going up and down. The humming in my ears. Off and on. Could it be the pill
2 answers • 19 Mar 2014